In the fall of 2002 I was dx'd Bipolar. This was preciptated by a period of depression for which I saw a psychologists. Shortly thereafter I was put on lexapro. This is an antidepressant known to cause mania. I became worse and indulged in reprehensible behavior. After a weeklong roadtrip I took (without telling anyone where I was going) I was seen by a few doctors-finally settled on one psychiatrist who conducted what appeared to be a fairly intensive interview process. After the interview I received my Bipolar dx. A buffet of drugs ensued over the next 4 1/2 years and with many complications attributed to this newly dx'd mental condition. I have been hospitalized several times. I am now going through divorce. I have one 3 year old daughter whom I love more than life itself who my wife refuses to let me see unsupervised (and upheld currently by the courts).
I now believe I am not nor have I ever been Bipolar and what the doctors construed as Bipolar characteristics were actually the toxic effects of all the drugs prescribed or my bodies withdrawal reaction to ceasing some drugs to begin new ones the doc had prescribed during that 4 1/2 yr stint.
Furthermore, I believe the depression (situational) was brought on by an unhealthy environment and the depression was my bodies way of reacting. I do not believe I have any biochemical imbalance (which to date there is no evidence to support), or that my childhood traumas triggered a mental illness.
I quit going to doctors, weened myself off of all the drugs I was prescribed at about mid-April 2007. I lost 50 lbs. and 5-6 inches off my waist. I eat right, exercise and take comfort in my faith. I have never felt this good in my life.
This is a highly annotated version. Please feel free to ask questions or for any clarification.
Sincerely, I am alive and free
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?